# SDR 9901652702

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, CREW REPORTED SMOKE IN CABIN.  CREW DIVERTED FLIGHT TO SLC WITHOUT INCIDENT.  MAINTENANCE FOUND GASPER FAN HAD FAILED.  REPLACED GASPER FAN, OPERATIONAL CHECK OK.  (P/N 07-2120-9-0001)
